Year 2020, Volume 49 , Issue 3, Pages 1206 - 1215 2020-06-02

Generalization of functions of bounded Mocanu variation with respect to 2k-symmetric conjugate points

Rasoul AGHALARY [1] , Jafar KAZEMZADEH [2]


In this paper, by using convolution we generalize the class of analytic functions of bounded Mocanu variation with respect to 2k-symmetric conjugate points and study some of its basic properties. Our results generalize many research works in the literature.
bounded radius rotation, bounded boundary rotation, bounded Mocanu variation, 2k-symmetric conjugate points
  • [1] J. Dziok and K.I. Noor, Classes of analytic functions related to a combination of two convex functions, J. Math. Inequal. 11 (2), 413–427, 2017.
  • [2] J. Dziok, Characterizations of analytic functions associated with functions of bounded variation, Ann. Pol. Math. 109, 199–207, 2013.
  • [3] J. Dziok, Classes of functions associated with bounded Mocanu variation, J. Inequal. Appl. 2013, Art. No. 349, 2013.
  • [4] S.S. Miller and P.T. Mocanu, Differential Subordinations Theory and Applications, Marcel Dekker Inc, New York, 2000.
  • [5] K.I. Noor and S. Mustafa, Some classes of analytic functions related with functions of bounded radius rotation with respect to symmetrical points, J. Math. Inequal. 3 (2), 267–276, 2009.
  • [6] K.I. Noor and S. Hussain, On certain analytic functions associated with Ruscheweyh derivatives and bounded Mocanu variation, J. Math. Anal. Appl. 340 (2), 1145–1152, 2008.
  • [7] K.I. Noor, On subclasses of close-to-convex functions of higher order, Inter. J. Math. Math. Sci. 15, 279–290, 1992.
  • [8] K.I. Noor and S.N. Malik, On generalized bounded Mocanu variation associated with conic domain, Math. Comput. Modelling. 55 (3-4), 844–852, 2012.
  • [9] K.I. Noor and A. Muhammad, On analytic functions with generalized bounded Mocanu variation, Appl. Math. Comput. 196 (2), 802–811, 2008.
  • [10] G. Kohr, Geometric function theory in one and higher dimensions, Marcel Dekker Inc, New York, 2003.
  • [11] R. Parvatham and S. Radha, On α-starlike and α-close-to-convex functions with respect to n-symetric points, Indian J. Pure Appl. Math. 16 (9), 1114–1122, 1986.
  • [12] K. Padmanabhan and R. Parvatham, Properties of a class of functions with bounded boundary rotation, Ann. Polon. Math. 31, 311–323, 1975.
  • [13] B. Pinchuk, Functions with bounded boundary rotation, Isr. J. Math. 10, 7–16, 1971.
  • [14] S. Ruscheweyh, Convolutions in Geometric Function Theory. Sem. Math. Sup. 83, Presses de l’Université de Montréal, Montreal, 1982.
  • [15] Z.-G. Wang, C.-Y. Gao, and S.-M. Yuan, On certain subclasses of close-to-convex and quasi-convex functions with respect to k-symmetric points, J. Math. Anal. Appl. 322, 97–106, 2006.
  • [16] Z.-G. Wang and C.-Y. Gao, On starlike and convex functions with respect to 2ksymmetric conjugate points, Tamsui Oxf. J. Math. Sci. 24, 277–287, 2008.
  • [17] Z.-G. Wang and Y.-P. Jiang, Some properties of certain subclasses of close-to-convex and guasi-convex functions with respect to 2k-symmetric conjugate points, Bull. Iran. Math. Soc. 36 (2), 217–238, 2010.
  • [18] S.M. Yuan and Z.M. Liu, Some propertis of α-convex and α-quasiconvex functions with respect to n-symetric points, Appl. Math. Comput. 188 (2), 1142–1150, 2007.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0001-8431-1735
Author: Rasoul AGHALARY (Primary Author)
Institution: Urmia Uiversity
Country: Iran


Orcid: 0000-0002-6887-2759
Author: Jafar KAZEMZADEH
Institution: Urmia University
Country: Iran


Dates

Publication Date : June 2, 2020

Bibtex @research article { hujms466909, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {1206 - 1215}, doi = {10.15672/hujms.466909}, title = {Generalization of functions of bounded Mocanu variation with respect to 2k-symmetric conjugate points}, key = {cite}, author = {Aghalary, Rasoul and Kazemzadeh, Jafar} }
APA Aghalary, R , Kazemzadeh, J . (2020). Generalization of functions of bounded Mocanu variation with respect to 2k-symmetric conjugate points . Hacettepe Journal of Mathematics and Statistics , 49 (3) , 1206-1215 . DOI: 10.15672/hujms.466909
MLA Aghalary, R , Kazemzadeh, J . "Generalization of functions of bounded Mocanu variation with respect to 2k-symmetric conjugate points" . Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1206-1215 <https://dergipark.org.tr/en/pub/hujms/issue/54699/466909>
Chicago Aghalary, R , Kazemzadeh, J . "Generalization of functions of bounded Mocanu variation with respect to 2k-symmetric conjugate points". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1206-1215
RIS TY - JOUR T1 - Generalization of functions of bounded Mocanu variation with respect to 2k-symmetric conjugate points AU - Rasoul Aghalary , Jafar Kazemzadeh Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.466909 DO - 10.15672/hujms.466909 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1206 EP - 1215 VL - 49 IS - 3 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.466909 UR - https://doi.org/10.15672/hujms.466909 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Generalization of functions of bounded Mocanu variation with respect to 2k-symmetric conjugate points %A Rasoul Aghalary , Jafar Kazemzadeh %T Generalization of functions of bounded Mocanu variation with respect to 2k-symmetric conjugate points %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 3 %R doi: 10.15672/hujms.466909 %U 10.15672/hujms.466909
ISNAD Aghalary, Rasoul , Kazemzadeh, Jafar . "Generalization of functions of bounded Mocanu variation with respect to 2k-symmetric conjugate points". Hacettepe Journal of Mathematics and Statistics 49 / 3 (June 2020): 1206-1215 . https://doi.org/10.15672/hujms.466909
AMA Aghalary R , Kazemzadeh J . Generalization of functions of bounded Mocanu variation with respect to 2k-symmetric conjugate points. Hacettepe Journal of Mathematics and Statistics. 2020; 49(3): 1206-1215.
Vancouver Aghalary R , Kazemzadeh J . Generalization of functions of bounded Mocanu variation with respect to 2k-symmetric conjugate points. Hacettepe Journal of Mathematics and Statistics. 2020; 49(3): 1206-1215.